Metrical results on systems of small linear forms

M. Hussain, S. Kristensen

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

9 Citations (Scopus)

Abstract

In this paper the metric theory of Diophantine approximation associated with the small linear forms is investigated. Khintchine-Groshev theorems are established along with Hausdorff measure generalization without the monotonic assumption on the approximation function.

Original languageEnglish
JournalInternational Journal of Number Theory
Volume9
Issue3
Pages (from-to)769-782
Number of pages14
ISSN1793-0421
DOIs
Publication statusPublished - May 2013

Keywords

  • absolute value
  • Diophantine approximation
  • systems of linear forms

Fingerprint

Dive into the research topics of 'Metrical results on systems of small linear forms'. Together they form a unique fingerprint.

Cite this